Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1986, Volume 54, Issue 5

The Price Equilibrium Existence Problem in Topological Vector Lattices<1039:TPEEPI>2.0.CO;2-8
p. 1039-1054

Andreu Mas-Colell

A price equilibrium existence theorem is proved for exchange economies whose consumption sets are the positive orthant of arbitrary topological vector lattices. The motivation comes from economic applications showing the need to bring within the scope of equilibrium theory commodity spaces whose positive orthant has empty interior, a typical situation in infinite dimensional linear spaces.

Log In To View Full Content

Journal News